Skip to Main content Skip to Navigation
Journal articles

An exact algorithm for the generalized list T-coloring problem

Abstract : The generalized list T-coloring is a common generalization of many graph coloring models, including classical coloring, L(p,q)-labeling, channel assignment and T-coloring. Every vertex from the input graph has a list of permitted labels. Moreover, every edge has a set of forbidden differences. We ask for a labeling of vertices of the input graph with natural numbers, in which every vertex gets a label from its list of permitted labels and the difference of labels of the endpoints of each edge does not belong to the set of forbidden differences of this edge. In this paper we present an exact algorithm solving this problem, running in time O*((τ+2)n), where τ is the maximum forbidden difference over all edges of the input graph and n is the number of its vertices. Moreover, we show how to improve this bound if the input graph has some special structure, e.g. a bounded maximum degree, no big induced stars or a perfect matching.
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Monday, August 31, 2015 - 5:03:38 PM
Last modification on : Thursday, September 7, 2017 - 1:03:49 AM
Long-term archiving on: : Tuesday, December 1, 2015 - 10:43:42 AM


Publisher files allowed on an open archive




Konstanty Junosza-Szaniawski, Pawel Rzazewski. An exact algorithm for the generalized list T-coloring problem. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (3), pp.77--94. ⟨10.46298/dmtcs.2095⟩. ⟨hal-01188909⟩



Record views


Files downloads